MathSciNet Relay Station
MathSciNet bibliographic data
MR2345903 42C40 (60G99)
Dai, Xin-Rong; Feng, De-Jun; Wang, Yang Refinable functions with non-integer dilations. J. Funct. Anal. 250 (2007), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement